All of the tki s have side effects.What you describe in terms of swollen eyelids is very common with Imatinib and is described as odema or swelling of tissues-itchy eyelids and swelling of them is a condition called blepharitis.I suggest that you bathe your eyes in sterile boiled water (not too hot though) using cotton wool as a swab.Go from the centre outwards and use a separate swab for each eye.You might develop conjunctivitis or eye bleeds but it is irritating rather than life threatening.Some use a used warm teabag as a compress to the eye area or a plant based eyewash.
The rashes and itching are not unusual -I use on an occasional basis a steroid such as Betnovate cream and this helps.Some have a very itchy scalp as a side effect and a Betnovate based lotion might help.
These side effects will be viewed by your clinician as being quite mild relative to some chemotherapy treatments.If you switch to Dasatinib be aware that 1 in 5 patients are prone to pleural effusions (fluid build up on the lung) and that is a serious side effect.
After 15 years on Imatinib I still have swollen eye tissues,itchy eyelids,rash on my face at times and at times painful night cramps plus non diabetic peripheral neuropathy.However I am still here.
My face looks like I have been in a recent boxing match and to cap it all the operative from my local petrol station who is from South Asia asked me if I had any Asian or Chinese blood in me;she was just being friendly!
Good luck in joining our CML club.